Journal of Mathematics of Kyoto University
Article Information

Online witheuclid
More than five years old are available free.
J. Math. Kyoto Univ. 48 (2008), no. 4,  p. 793 - 845
Title
Universal lifts of chain complexes over non-commutative parameter algebras
Author
Yuji Yoshino
Abstract

We define the notion of universal lift of a projective complex based on non-commutative parameter algebras, and prove its existence and uniqueness. We investigate the properties of parameter algebras for universal lifts.

2000 Mathematics Subject Classification
Primary: 13D10, 14B12, 14B20
Reference ID
JMKU0480406
©2008 Department of Mathematics, Kyoto University